# SDR 2021F00332

- Difficulty date: November 4, 2021
- Submitted: December 7, 2021
- Operation: General aviation
- Aircraft: N782SP
- Make and model: Doug 600N
- Aircraft serial: 46013
- Aircraft time: 97,266 hours, 24,524 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57547014
- Part serial: NA
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H WING L/E SKIN UPPER SURFACE BETWEEN STA XOLD 67.750 TO STA XW 485, HAS CORROSION ON EXISTING REPAIR DOUBLER. REF NRC B000104
